# SDR UALA2011090904893

- Difficulty date: September 8, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 74,236 hours, 21,619 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Nlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HOSE LEAKING FOR NOSE GEAR DOOR ACTUATOR.  NOT IN STOCK IN ISLANDS.  REPLACED LINE & LEAK CHECKED.  CHECKS OKAY AT THIS TIME.
